# SDR ASAA2020021203150

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 25,026 hours, 8,032 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECAL LT EXTINGUISHES W/MASTER CAUTION RESET. GROUNDED - YES. CLEANED CABIN TEMP SENSOR ASSY FILTER REF B737-900 AMM 21-26-06. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-00 OPS CHECK NORMAL. ACCOMPLISHED CABIN TEMP CONTROL AND INDICATION OPS TEST, OPS CHECK NORMAL. THIS CLEARS MEL 21-21G.
